# SDR SWAA2022031033325

- Difficulty date: June 5, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** TEE ASSY IN AFT CARGO BAY HAS CORROSION AT STA 887; LBL 9-RBL 22; WL 168 / REMOVED CORRODED TEE ASSY IN AFT CARGO BAY AT STA 887; LBL 9 - RBL 22; WL 168 AND REPLACED WITH FABRICATED TEE ASSY IAW SRM 51-40-02-0G-0 AND DWG #146A7500 59568U 06/13/19
